Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 20, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 27, 2013, 4:57 AM CDT for Peoria County, Stark County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2013, 4:57 AM CDT (09:57 UTC)
- Expired
- May 27, 2013, 11:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Peoria County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 96 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:30 AM CDT | HEAVY RAIN 3.1 | Toulon, IL | |
| May 27, 7:30 AM CDT | HEAVY RAIN 2.72 | 5 Ne Wyoming, IL | SWOP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
736
WGUS53 KILX 270957
FFWILX
ILC143-175-271600-
/O.NEW.KILX.FF.W.0020.130527T0957Z-130527T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
457 AM CDT MON MAY 27 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1100 AM CDT
* AT 454 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS THE WARNED AREA. WATER WAS STILL COVERING ROUTE
91 ON THE SOUTH SIDE OF WYOMING. A CAR WAS STALLED IN FLOOD
WATER ON ROUTE 91 NEAR DUNCAN. WATER COVERED THE INTERSECTION
ROUTE 90 AND SLANE ROAD EAST OF PRINCEVILLE. ALSO...MULTIPLE
STARK COUNTY LOW LYING ROADS WERE STILL AFFECTED BY WATER.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRADFORD...
CASTLETON...CHILLICOTHE...ELMIRA...ELMORE...LA FAYETTE...LAURA...
OSCEOLA...PRINCEVILLE...TOULON...WEST JERSEY AND WYOMING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4123 8963 4097 8964 4097 8945 4095 8945
4092 8946 4092 8948 4091 8999 4115 8998
4116 8988 4120 8987 4124 8976
$$
SHIMON1 follow-up statement
052
WGUS73 KILX 271559
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1059 AM CDT MON MAY 27 2013
ILC143-175-271613-
/O.EXP.KILX.FF.W.0020.000000T0000Z-130527T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEORIA IL-STARK IL-
1059 AM CDT MON MAY 27 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR STARK AND NORTHERN
PEORIA COUNTIES WILL BE ALLOWED TO EXPIRE AT 1100 AM CDT...
SEVERAL ROADS IN STARK COUNTY REMAIN FLOODED FROM THE EARLIER RAIN.
AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR STARK COUNTY UNTIL 4 PM
AS A RESULT.
THE PEORIA COUNTY SHERIFF REPORTED THAT EARLIER FLOODING HAS
SUBSIDED...SO THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4123 8963 4097 8964 4097 8945 4095 8945
4092 8946 4092 8948 4091 8999 4115 8998
4116 8988 4120 8987 4124 8976
$$
GEELHARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:40 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 27, 3:40 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 340 AM CDT MON MAY 27 2013 .DISCUSSION... ISSUED 340 AM CDT MON MAY 27 2013 SHORT TERM...TODAY THROUGH TUESDAY WARM FRONT AT 08Z EXTENDED FROM THE IA/MO BORDER SOUTHEAST TO NEAR MOUNT VERNON. FRONT HAS BECOME MORE DIFFICULT TO DEFINE DUE TO SEVERAL RECENT CONVECTIVE COMPLEXES AND RESULTING OUTFLOW. THESE COMPLEXES HAVE BEEN FED BY STRONG 850-700 MB WARM/MOIST ADVECTION...AND LATEST VWP/S OVER MO INDICATE 30-40 KT FLOW AT THESE LEVELS SUPPLYING INSTABILITY INTO THE LOW AND MID LEVEL BOUNDARIES. THIS ACTIVITY SHOULD FESTER INTO THE MORNING BEFORE THE LLJ VEERS AND WEAKENS BY 15Z. NEXT LARGER UPSTREAM MCS OVER WESTERN IA IS FORECAST TO DIMINISH BY HI-RES MODELS BY TIME IT REACHES THE MS RIVER LATER THIS MORNING...BUT THIS COULD SEND ANOTHER OUTFLOW BOUNDARY INTO THE CWA THIS AFTERNOON. IF CLEARING OCCURS AFTER THIS MORNINGS STORMS...STRONG TO SEVERE T-STORMS WILL BE POSSIBLE THIS AFTERNOON DUE TO SHEAR NEARBY SYNOPTIC AND MESOSCALE BOUNDARIES AND ENHANCED INSTABILITY. SPC HAS EXPANDED DAY 1 SLIGHT RISK TO INCLUDE THE WESTERN CWA. PRECIPITABLE WATER REMAINS HIGH AT 1.5-1.7 INCHES SO PERIODS OF HEAVY RAIN POSSIBLE ONCE AGAIN...AND WITH SATURATED GROUND FROM RECENT RAINS 1-HR FFG NUMBERS ARE UNDER 1.5 INCHES FOR MUCH OF THE WESTERN HALF OF THE CWA. WILL EXTEND CURRENT FLASH FLOOD WATCH THROUGH 12Z TUE AND EXPAND TO INCLUDE ALL COUNTIES ALONG AND WEST OF A MCLEAN TO SHELBY LINE. THE WARM FRONT WILL GRADUALLY LIFT NORTH OF THE CWA ON TUESDAY BUT THIS PROCESS MAY BE IMPEDED BY CONVECTIVE OUTFLOW. RECENT MODEL RUNS NOW SHOW MORE STORMS WILL BE POSSIBLE TUESDAY...AND HAVE HIGHEST CHANCES IN THE NORTHERN CWA CLOSER TO THE BOUNDARY. FORECAST SOUNDINGS LOOK MORE IMPRESSIVE FOR SEVERE STORMS AS THE BOUNDARY LAYER WILL BE MORE UNSTABLE THAN TODAY AND DEEP LAYER SHEAR INCREASES. LONG TERM...WEDNESDAY THROUGH SUNDAY BY WEDNESDAY WE WILL BE FIRMLY IN THE WARM SECTOR WITH THE FRONT LIFTING WELL NORTH. BRISK SOUTHERLY WINDS WILL PRODUCE WIDESPREAD MID 80S HIGHS. AFTER A BRIEF BREAK FROM THE ACTIVE PATTERN...AN UPPER LOW MOVING INTO THE PLAINS WILL BRING INCREASING STORM CHANCES FROM THE WEST FOR THURSDAY AND FRIDAY. 00Z MODEL RUNS ARE MORE PROGRESSIVE WITH THIS SYSTEM THAN 24 HOURS AGO...AND HIGHER CHANCE POPS FOR THE WESTERN HALF OF THE CWA FROM THE MODEL CONSENSUS FOR THU/FRI LOOK GOOD. THE FAR EAST AND SOUTHEAST CWA MAY STAY DRY UNTIL LATER FRIDAY AND INTO SATURDAY WHEN THE COLD FRONT IS FORECAST TO SHIFT INTO THE STATE. THE SYNOPTIC SETUP FAVORS MORE HEAVY RAIN AND POSSIBLE SEVERE WEATHER WITH THIS SYSTEM. TEMPS SHOULD COOL BACK TO NORMAL IN THE POST-FRONTAL AIRMASS ON SUNDAY. 25 && .AVIATION... ISSUED 1220 AM CDT MON MAY 27 2013 WARM FRONT AT 05Z EXTENDED FROM SOUTHWEST IOWA SOUTHEAST THROUGH NORTHERN MO AND INTO SOUTHERN IL AND IN. SEVERAL CONVECTIVE COMPLEXES HAVE OCCURRED TO THE NORTH OF THIS BOUNDARY THIS EVENING...AND ARE EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS IMPACTING THE CENTRAL IL TERMINALS. PRIMARILY MVFR CIGS AND VSBYS ASSOCIATED WITH SHOWERS...BUT ISOLATED IFR IN MORE INTENSE THUNDERSTORMS. PERIODIC SHOWERS AND STORMS ARE EXPECTED TO CONTINUE THROUGH 15Z. WINDS WILL GRADUALLY VEER AROUND TO THE SOUTHEAST THIS MORNING...AND EVENTUALLY SOUTH BY MONDAY AFTERNOON AS THE WARM FRONT GRADUALLY LIFTS NORTH. AS THE GRADIENT FIRMS UP SOME 15-18 KTS GUSTS ARE ANTICIPATED FOR THE AFTERNOON. WILL LIKELY SEE A BREAK IN THE ACTIVITY AROUND LATE MORNING OR MIDDAY...HOWEVER STRONG CONVECTION IS POSSIBLE DURING THE AFTERNOON...ESPECIALLY ALONG AND NORTH OF THE ADVANCING WARM FRONT. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ027>031-036>038- 040>043-047>053-061. &&
Hazardous weather outlook, May 26, 3:24 PM CDT, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 324 PM CDT SUN MAY 26 2013 ILZ027-036-040-041-047-271100- CASS-FULTON-KNOX-MASON-SCHUYLER- 324 PM CDT SUN MAY 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS DURING THE EVENING... WITH WIDESPREAD STORMS OVERNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS WILL PRODUCE HEAVY RAIN. MUCH OF THE AREA HAS ALREADY RECEIVED HEAVIER RAIN THIS WEEKEND...AND THIS ADDITIONAL RAIN MAY RESULT IN SOME FLOODING OF ROADS. MINOR FLOODING IS EXPECTED TO DEVELOP ALONG THE SPOON RIVER OVERNIGHT...WITH RIVER LEVELS ALSO RISING AGAIN ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY...AND HEAVY RAIN WILL AGAIN BE A CONCERN. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT...AND MOST STORMS SHOULD BE NORTH OF THE AREA ON TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY...WITH THE BEST CHANCES ON FRIDAY NIGHT. FLOODING ON THE SPOON RIVER SHOULD SUBSIDE ON TUESDAY...BUT WILL CONTINUE ALONG THE ILLINOIS RIVER INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... REPORTS OF RAINFALL AMOUNTS WOULD BE APPRECIATED. ILZ028>031-037-038-271100- MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...AND BECOME MORE NUMEROUS OVERNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED... SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY...AND HEAVY RAIN WILL AGAIN BE A CONCERN. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT...AND MOST STORMS SHOULD BE NORTH OF THE AREA ON TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY...WITH THE BEST CHANCES ON FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... REPORTS OF RAINFALL AMOUNTS WOULD BE APPRECIATED. ILZ049-050-271100- MORGAN-SCOTT- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME NUMEROUS DURING THE EVENING... CONTINUING OVERNIGHT. THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY. RIVER LEVELS WILL BEGIN TO RISE AGAIN ALONG THE ILLINOIS RIVER EARLY THIS WEEK. MINOR FLOODING WILL CONTINUE NEAR VALLEY CITY...AND MAY DEVELOP TOWARD MID WEEK AROUND MEREDOSIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042-048-051>053-061-271100- CHRISTIAN-LOGAN-MACON-MENARD-SANGAMON-SHELBY- 324 PM CDT SUN MAY 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS DURING THE EVENING... WITH WIDESPREAD STORMS OVERNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS WILL PRODUCE HEAVY RAIN. LOCALLY HEAVY RAIN HAS ALREADY OCCURRED THIS WEEKEND...AND THIS ADDITIONAL RAIN MAY RESULT IN SOME FLOODING OF ROADS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... REPORTS OF RAINFALL AMOUNTS WOULD BE GREATLY APPRECIATED. ILZ043>046-054>057-271100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA OVERNIGHT... WITH THE HIGHEST CHANCES NORTH OF A DECATUR TO PARIS LINE. THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY AGAIN ON MONDAY. WHILE THESE ARE NOT EXPECTED TO BE SEVERE...SOME OF THE STORMS MAY CONTAIN GUSTY WINDS AND HAIL. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE IN THE WEEK...MAINLY FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-271100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...BUT THESE SHOULD NOT BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE SCATTERED OVER THE AREA ON MEMORIAL DAY... BUT SHOULD DIMINISH DURING THE EVENING. THESE ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE IN THE WEEK...MAINLY FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, May 26, 11:09 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1109 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD 6 ENE WYOMING 41.10N 89.67W
05/26/2013 STARK IL EMERGENCY MNGR
6 INCHES OF WATER FLOWING OVER THE ROAD AT ROUTE 17 AND
ROUTE 40.
&&
DRHLocal storm report, May 26, 11:14 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1114 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN PEORIA 40.74N 89.61W
05/26/2013 M1.65 INCH PEORIA IL NWS EMPLOYEE
&&
DRHLocal storm report, May 26, 11:44 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1144 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM FLASH FLOOD 4 SE MINONK 40.86N 88.98W
05/26/2013 WOODFORD IL LAW ENFORCEMENT
WATER OVER THE ROAD AT ROUTE 116 AND COUNTY ROAD 3000E.
&&
DRHLocal storm report, May 27, 12:01 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM FLASH FLOOD 1 S CAMP GROVE 41.07N 89.63W
05/26/2013 MARSHALL IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 40 NEAR CAMP CREEK.
1149 PM FLASH FLOOD WENONA 41.05N 89.05W
05/26/2013 MARSHALL IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 17 NEAR WENONA.
&&
DRHLocal storm report, May 27, 12:06 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1206 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD 1 S WYOMING 41.05N 89.77W
05/26/2013 STARK IL EMERGENCY MNGR
ROUTE 91 CLOSED DUE TO HIGH WATER.
0910 PM FLASH FLOOD WEST JERSEY 41.02N 89.93W
05/26/2013 STARK IL EMERGENCY MNGR
ROUTE 78 AT WEST JERSEY CLOSED DUE TO HIGH WATER.
MULTIPLE SECONDARY ROADS AROUND THE COUNTY ALSO REPORTED
AS FLOODED.
0915 PM HEAVY RAIN ALTONA 41.12N 90.16W
05/26/2013 M2.55 INCH KNOX IL CO-OP OBSERVER
RAINFALL SINCE 6AM THIS MORNING.
0915 PM FLASH FLOOD ALTONA 41.12N 90.16W
05/26/2013 KNOX IL CO-OP OBSERVER
MULTIPLE SECONDARY ROADS REPORTED AS FLOODED.
0950 PM LIGHTNING GALESBURG 40.95N 90.38W
05/26/2013 KNOX IL TRAINED SPOTTER
REPORT OF MULTIPLE HOMES BEING STRUCK BY
LIGHTNING...CAUSING FIRES.
1035 PM FLASH FLOOD TOULON 41.09N 89.86W
05/26/2013 STARK IL EMERGENCY MNGR
ROUTE 91 AND 17 IN TOULON IS CLOSED DUE TO HIGH WATER.
MANY OTHER SECONDARY ROADS ACROSS THE COUNTY FLOODED AT
THIS TIME.
1040 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/26/2013 M1.75 INCH KNOX IL CO-OP OBSERVER
REPORT OF 1.75 INCHES OF RAIN SINCE 7AM TODAY. STORM
TOTAL OF 3.00 INCHES...INCLUDING RAIN FROM YESTERDAY.
1045 PM FLASH FLOOD GILSON 40.87N 90.20W
05/26/2013 KNOX IL LAW ENFORCEMENT
WATER OVER THE ROAD AT ROUTE 97 NEAR GILSON.
1045 PM FLASH FLOOD 4 NE VICTORIA 41.07N 90.04W
05/26/2013 KNOX IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 180 AT WALNUT CREEK.
1055 PM FLASH FLOOD 6 ENE WYOMING 41.10N 89.67W
05/26/2013 STARK IL EMERGENCY MNGR
6 INCHES OF WATER FLOWING OVER THE ROAD AT ROUTE 17 AND
ROUTE 40.
1058 PM HEAVY RAIN TOULON 41.09N 89.86W
05/26/2013 M2.98 INCH STARK IL COCORAHS
RAINFALL TOTAL SINCE 7 AM THIS MORNING.
1100 PM HEAVY RAIN PEORIA 40.74N 89.61W
05/26/2013 M1.65 INCH PEORIA IL NWS EMPLOYEE
1135 PM FLASH FLOOD 4 SE MINONK 40.86N 88.98W
05/26/2013 WOODFORD IL LAW ENFORCEMENT
WATER OVER THE ROAD AT ROUTE 116 AND COUNTY ROAD 3000E.
1149 PM FLASH FLOOD WENONA 41.05N 89.05W
05/26/2013 MARSHALL IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 17 NEAR WENONA.
1149 PM FLASH FLOOD 1 S CAMP GROVE 41.07N 89.63W
05/26/2013 MARSHALL IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 40 NEAR CAMP CREEK.
&&
DRHLocal storm report, May 27, 3:50 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
350 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD 1 S AVON 40.65N 90.44W
05/27/2013 FULTON IL LAW ENFORCEMENT
WATER FLOWING ACROSS RT 41 SOUTH OF AVON. IDOT PUTTING UP
SIGNS.
0330 AM FLASH FLOOD 4 W CANTON 40.56N 90.12W
05/27/2013 FULTON IL LAW ENFORCEMENT
WATER FLOWING ACROSS RT 9 IN SEVERAL LOCATIONS ACROSS
FULTON COUNTY BETWEEN CANTON AND BUSHNELL. IDOT PUTTING
UP SIGNS.
&&
SHIMONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:36 PM CDT | Flash Flood Warning | ILX | Knox | 9 hr |
| May 26, 7:49 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Stark | 9 hr |
| May 26, 10:18 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 9 hr |
| May 27, 2:56 AM CDT | Flash Flood Warning | ILX | Fulton | 6 hr |
| May 27, 3:26 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Schuyler | 6 hr |
| May 27, 4:25 AM CDT | Areal Flood Warning | ILX | Knox | 6 hr |
| May 27, 7:28 AM CDT | Areal Flood Warning | ILX | Peoria, Woodford | 6 hr |
| May 27, 10:57 AM CDT | Areal Flood Warning | ILX | Stark | 5 hr |
| May 27, 1:54 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 51 min |
| May 27, 1:59 PM CDT | Special Weather Statement | ILX | Logan, Menard | 46 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| May 27, 2:59 PM CDT | Tornado Warning | ILX | Sangamon | 31 min |
| May 27, 3:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 50 min |
| May 27, 3:30 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 30 min |
| May 27, 3:32 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 27, 3:40 PM CDT | Special Weather Statement | ILX | Moultrie | 35 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.